# SDR ZZDA2011811

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N296AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAR COVER FOR PHOTOLUMINESCENT FLOOR LIGHTING IS LOOSE RT SIDE ROW 3.  REMOVED AND REPLACED ONE 5FT STRIP OF PHOTOLUMINESCENT LIGHT STRIP BETWEEN SEATS 2DF AND 10DF PER AMM 33-51
